# SDR DALA2023050403472

- Difficulty date: May 2, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 CORROSION ON CUSP WEB BTW FRAME 1420 TO 1440 RBL 60 AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00439 : CUSP WEB BTW FRAME 1420 TO 1440 RBL 60 AT PAX CABIN WAS REPLACED PER B-757-200 SRM. (2748534)
